# SDR IPXA3580176

- Difficulty date: August 27, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 22,541 hours, 13,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545722
- Condition: Damaged
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8, MAIN CABIN FLOOR PANEL 232XTF FOUND DAMAGED ON BOTTOM.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5370-9692-H.
